# SDR DALA2024120611495

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 95,862 hours, 17,160 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: FOUND LIGHT ASSY LOOSE. SECURED LIGHT ASSY. OPS CHECK OK. (0693317)
